Please use this identifier to cite or link to this item:
Title: Approximation in L-2 Sobolev spaces on the 2-sphere by quasi-interpolation
Authors: Gomes, SM
Kushpel, AK
Levesley, J
First Published: 1-Jan-2001
Citation: JOURNAL OF FOURIER ANALYSIS AND APPLICATIONS, 2001, 7 (3), pp. 283-295
DOI Link: 10.1007/BF02511814
ISSN: 1069-5869
Type: Journal Article
Appears in Collections:Published Articles, Dept. of Mathematics

Files in This Item:
There are no files associated with this item.

Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.